Journal of Mathematical Biology

, Volume 16, Issue 3, pp 199–220

Existence and stability of travelling wave solutions of a nonlinear integral operator

  • Roger Lui
Article

DOI: 10.1007/BF00276502

Cite this article as:
Lui, R. J. Math. Biology (1983) 16: 199. doi:10.1007/BF00276502

Abstract

In this paper, we establish the existence and stability property of travelling wave solutions of a nonlinear integral operator in the inferior case.

Key words

Nonlinear integral operatorTravelling waveWave speedAsymptotic speed of propagationStability

Copyright information

© Springer-Verlag 1983

Authors and Affiliations

  • Roger Lui
    • 1
  1. 1.Department of Mathematical SciencesSan Diego State UniversitySan DiegoUSA